# SDR SWIA202055735

- Difficulty date: December 11, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320049
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333 CORRODED BETWEEN STGR21L AND STGR23L.   (C-CHECK) RO 2/1/2021   REMOVED DAMAGED FRAME AND INSTALLED NEW SERVICEABLE FRAME AT FS 333 IAW CRJ-200 SRM 51-42-06, 51-40-11 AND 51-42-21 AND COMPLIED WITH SKYWEST CARD 51-900-1003-SKY. 337 ATTACHED.PART FOR PART REPLACEMENT, NO WEIGHT CHANGE. REFERENCED DRAWING 601R32004 FOR FASTENER CALL OUT.
